Has anyone ever had a scenario where they feel light-headed or dizzy and then they yawn excessively? It’s happened to me a few times over the years and yesterday it did, so I took my pulse and it felt slower than usual with maybe a few skipped beats. I looked it up as much as I could and it’s some sort of vasovagal reaction. It really scared me and I was wondering if anyone else has ever experienced something like this, or knows about it. Thank You
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr
There is one of the AD meds that causes excessive yawning. I was on it and my jaw got sore from all the yawning. Check this out with your physician. As far as cardiac, you really need to discuss that with a professional as we would not want to guess at what is going on. Keep on posting and know we are here for you.
Hope your week-ends is a good one.Kitt